MathSciNet Relay Station
MathSciNet bibliographic data
MR1191737 (94d:11067) 11M26 (11M20)
Balasubramanian, R.; Murty, V. Kumar Zeros of Dirichlet $L$-functions. Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 5, 567–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement